# SDR CALA2018021600664

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 52,821 hours, 22,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CHECK, FAULTED TO THE FWD LT POWER SUPPLY BATTERY.    REPLACED THE BATTERY PACK IAW MM 33-51-38, NO FAULTS NOTED.
